# SDR SWAA2021051771574

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727e-747
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**CORROSION** CABIN SEAT TRACK BETWEEN STA 727E AND 747 AT RBL 45.50 LOWER CROWN WITH CORROSION ; /
